# SDR CALA0000437

- Difficulty date: April 7, 2000
- Submitted: April 14, 2000
- Operation: Air carrier
- Aircraft: N58606
- Make and model: Boeing 737524
- Aircraft serial: 27319
- Aircraft time: 18,929 hours, 9,710 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Door
- Condition: Worn
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND LEFT WING TANK NR 1 FUEL BOOST PUMP ACCESS PANEL UNSECURABLE DUE TO WORN SPOTS ON LOWER WING SKIN AT WBL 146.  REPAIRED AREA IAW ECRA 5720-01793.
